# SDR UPS04842140

- Difficulty date: February 25, 2004
- Submitted: April 16, 2004
- Operation: Air carrier
- Aircraft: N752UP
- Make and model: Doug DC-8-71F
- Aircraft serial: 45952
- Aircraft time: 60,474 hours, 24,907 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Fitting
- Part number: 3643758503
- Condition: Cracked
- Location: Keelbeam
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C1, FITTING AT STA 902 IN RIGHT WHEEL WELL OVER KEELBEAM IS CRACKED.  RECEIVED NEW PART P/N 3643758-503.  LOCATED AND DRILLED IAW DC8 SRM 51-1-24, ALODINED AND PRIMED IAW DC8 SRM 51-1-8.  INSTALLED FITTING IAW DC8 SRM 51-1-20D AND 51-3-1.
